Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the $ C^{\infty }$ wave-front set of traces of CR functions on maximally real submanifolds


Authors: Z. Adwan and G. Hoepfner
Journal: Proc. Amer. Math. Soc. 136 (2008), 999-1008
MSC (2000): Primary 35N10; Secondary 42B10, 35A18
DOI: https://doi.org/10.1090/S0002-9939-07-09243-X
Published electronically: November 26, 2007
MathSciNet review: 2361874
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, in a locally integrable structure, the $ C^{\infty }$ wave-front set of the trace of a CR function at a point $ p$ in a totally real submanifold of maximal dimension is independent of the maximally real submanifold passing through the point $ p$.


References [Enhancements On Off] (What's this?)

  • [BCT] M.S. Baouendi, C. H. Chang, and F. Treves, Microlocal hypo-analyticity and extension of CR functions, J. Differential Geom. 18 (1983), 331-391. MR 723811 (85h:32030)
  • [BH1] S. Berhanu and J. Hounie, An F. and M. Riesz theorem for planar vector fields, Math. Ann. 320 (2001), 463-485. MR 1846773 (2002f:35057)
  • [EG] M. G. Eastwood and C. R. Graham, Edge of the wedge theory in hypo-analytic manifolds, Commun. Partial Differ. Equations 28 (2003), 2003-2028. MR 2015410 (2004j:32038)
  • [T] F. Treves, Hypo-analytic structures, Local theory, Princeton University Press, 1992. MR 1200459 (94e:35014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35N10, 42B10, 35A18

Retrieve articles in all journals with MSC (2000): 35N10, 42B10, 35A18


Additional Information

Z. Adwan
Affiliation: Department of Mathematics, University of Texas at Brownsville, Brownsville, Texas 78520
Email: adwan@utb.edu

G. Hoepfner
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
Email: hoepfner@temple.edu

DOI: https://doi.org/10.1090/S0002-9939-07-09243-X
Keywords: $C^{\infty }$ wave-front set, locally integrable structure, FBI transform, maximally real submanifold
Received by editor(s): December 15, 2006
Published electronically: November 26, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society